# SDR 2016FA0000440

- Difficulty date: October 3, 2015
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N703LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11387
- Aircraft time: 949 hours
- Engine: Lyc IO360L2A
- Engine time: 949 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Leaking
- Location: Nr 2
- Part time: 949 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR, ANNUAL INSPECTION, CYLINDER NR 2 FAILED DIFFERENTIAL CYLINDER LEAK CHECK.  CYLINDER WAS LEAKING BY BOTH VALVES AND RINGS.
